MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE
Catalog Number 309623
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 1ml s/t w/ndl 27x1/2 rb needle pulled out of hub.Rcc received a complaint via email.Notification only (no investigation required) for pr# (b)(4).Tw 5722564 ¿ primary packaging/container difficult to open ¿ (dosing syringe) lots: 5038159, bd: 309623.Takeda awareness date: 20jan2026.Indication: patient mentioned needles are so flimsy, trying to get cap off pulls the needle out.Sometimes when doing the injection needle stays in stomch and has to pull it out.Product: gattex country of origin: united states sample / photo availability: no sample or photos were provided to takeda.Ae: potential dosing issue.Patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.Please note: no additional information available.No inv due.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A physical sample is required for a more thorough evaluation and potential root cause determination.The complaint was not confirmed, and no capa evaluation was required.This complaint type will continue to be trended within the post-market surveillance process, and any determined escalation will be managed there.

Brand Name
BD SAFETYGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24315990
Report Number1213809-2026-00056
Device Sequence Number5676281
Product Code FMF
UDI-Device Identifier00382903096237
UDI-Public(01)00382903096237(10)5038159
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309623
Device Lot Number5038159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown